# SDR I5EA2018091100000

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 64,228 hours, 43,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 3557053156
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN (2 EACH ) EMERGENCY LIGHTS BATTERY INOPERATIVE. REMOVED AND REPLACED 2 EACH BATTERY PACK OF EMERGENCY LIGHT IAW AMM 33-51-51, PAGE 202, OPERATIONAL CHECK GOOD IAW AMM 33-51-51, PAGE 204. REMOVED UNITS S/N: 35570 AT STA 753L AND S/N:  53156 AT STA 727G (M1435).
